Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 12, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Feb 24, 2012, 4:48 AM EST. It took effect at Feb 24, 2012, 7:00 PM EST. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2012, 4:48 AM EST (09:48 UTC)
- In effect from
- Feb 24, 2012, 7:00 PM EST
- Expired
- Feb 26, 2012, 7:00 PM EST
- In force
- 48 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted, in the capitals the NWS used until 2016.
508 WHUS72 KTAE 240948 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 448 AM EST FRI FEB 24 2012 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST SATURDAY FOR THE NEARSHORE LEGS... ......SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST SATURDAY FOR THE OFFSHORE LEGS... .WINDS AND SEAS WILL INCREASE OUT OF THE SOUTHWEST THIS MORNING AS THE PRESSURE GRADIENT INCREASES OUT AHEAD OF THE NEXT APPROACHING COLD FRONT. ALTHOUGH WINDS WILL DEFINITELY REACH STRONG SMALL CRAFT ADVISORY LEVELS BEHIND THIS FRONT TONIGHT INTO SATURDAY...IT LOOKS LIKE TODAY WILL BE GOVERNED BY A VERY HIGH END CAUTIONARY HEADLINE FOR HIGH WINDS AND SEAS AT THIS TIME. WE MAY SEE A BRIEF RESPITE IN WINDS AND SEAS DURING THE EVENING HOURS OF SATURDAY...BEFORE A NEW LOW PRESSURE SYSTEM DEVELOPS IN THE GULF OF MEXICO AND BRINGS SMALL CRAFT ADVISORY CONDITIONS BACK TO PARTS OF THE MARINE AREA FOR SATURDAY NIGHT AND SUNDAY. FINALLY... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM WEST TO EAST OUT AHEAD OF THE COLD FRONT TODAY...AND SOME OF THESE STORMS COULD BE STRONG TO SEVERE. GMZ730-750-755-765-250000- /O.NEW.KTAE.SC.Y.0012.120225T0000Z-120225T1800Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 448 AM EST FRI FEB 24 2012 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST SATURDAY. * PEAK WINDS: NORTHWEST 20 TO 25 KNOTS AND GUSTY BECOMING NORTH. * PEAK SEAS: 5 TO 7 FEET...EXCEPT 3 TO 5 FEET IN APALACHEE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ770-775-250000- /O.NEW.KTAE.SC.Y.0012.120225T0000Z-120226T0000Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 448 AM EST FRI FEB 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST SATURDAY. * PEAK WINDS: NORTHWEST 20 TO 25 KNOTS AND GUSTY BECOMING NORTH. * PEAK SEAS: 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 17-GOULD
10 follow-up statements
692 WHUS72 KTAE 241931 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 231 PM EST FRI FEB 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... .A STRONG COLD FRONT WILL MOVE SOUTHEAST ACROSS THE COASTAL WATERS TONIGHT...BRINGING SCATTERED SHOWERS AND THUNDERSTORMS WITH GUSTY ONSHORE WINDS AHEAD OF IT...AND DIMINISHING RAIN CHANCES BUT BUILDING WINDS AND SEAS BEHIND IT. ADVISORY CONDITIONS ARE LIKELY TO PERSIST INTO SATURDAY NIGHT. GMZ730-750-755-765-250345- /O.CON.KTAE.SC.Y.0012.120225T0000Z-120225T1800Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 231 PM EST FRI FEB 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST SATURDAY. * PEAK WINDS: 20 TO 25 KNOTS WITH HIGHER GUSTS. * PEAK SEAS: 4 TO 6 FEET...EXCEPT 3 TO 5 FEET APALACHEE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ770-775-250345- /O.CON.KTAE.SC.Y.0012.120225T0000Z-120226T0000Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 231 PM EST FRI FEB 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST SATURDAY. * PEAK WINDS: AROUND 25 KNOTS WITH HIGHER GUSTS. * PEAK SEAS: 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOURNIER
812 WHUS72 KTAE 250139 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 839 PM EST FRI FEB 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... .A STRONG COLD FRONT WILL MOVE SOUTHEAST ACROSS THE COASTAL WATERS OVERNIGHT...BRINGING SCATTERED SHOWERS AND THUNDERSTORMS WITH GUSTY ONSHORE WINDS AHEAD OF IT...AND DIMINISHING RAIN CHANCES BUT BUILDING WINDS AND SEAS BEHIND IT. ADVISORY CONDITIONS ARE LIKELY TO PERSIST INTO SATURDAY NIGHT. GMZ730-750-755-765-250945- /O.CON.KTAE.SC.Y.0012.000000T0000Z-120225T1800Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 839 PM EST FRI FEB 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SATURDAY. * PEAK WINDS: 20 TO 25 KNOTS WITH HIGHER GUSTS. * PEAK SEAS: 5 TO 7 FEET...EXCEPT 3 TO 5 FEET APALACHEE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ770-775-250945- /O.CON.KTAE.SC.Y.0012.000000T0000Z-120226T0000Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 839 PM EST FRI FEB 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SATURDAY. * PEAK WINDS: AROUND 25 KNOTS WITH HIGHER GUSTS. * PEAK SEAS: 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
693 WHUS72 KTAE 250852 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 352 AM EST SAT FEB 25 2012 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON FOR THE NEARSHORE WATERS... ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT THROUGH LATE SUNDAY NIGHT FOR THE OFFSHORE LEGS... .WITH A STRONG PRESSURE GRADIENT REMAINING IN PLACE FOR MUCH OF THE WEEKEND AND INTO THE EARLY HOURS ON MONDAY...IT NOW APPEARS AS THOUGH SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE OVER THE OFFSHORE LEGS FOR SEVERAL MORE PERIODS...SO HAVE LENGTHENED THIS PORTION OF THE ADVISORY UNTIL MONDAY MORNING. OVER THE NEARSHORE LEGS...WILL LET THE SMALL CRAFT ADVISORY EXPIRE AT 1 PM EST...BUT THERE COULD BE PERIODS BETWEEN NOW AND EARLY MONDAY WHERE CONDITIONS MAY WARRANT THE RE-ISSUANCE OF ANOTHER ADVISORY. AT THE VERY LEAST... SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION OVER THE NEARSHORE LEGS THROUGH THE REMAINDER OF THE WEEKEND. GMZ770-775-251600- /O.EXT.KTAE.SC.Y.0012.000000T0000Z-120227T0600Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 352 AM EST SAT FEB 25 2012 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EST MONDAY. * PEAK WINDS: NORTH 20 TO 25 KNOTS AND GUSTY. * PEAK SEAS: 7 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-750-755-765-251600- /O.CON.KTAE.SC.Y.0012.000000T0000Z-120225T1800Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 352 AM EST SAT FEB 25 2012 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * PEAK WINDS: NORTH 20 TO 25 KNOTS AND GUSTY BECOMING NORTHEAST AT 15 TO 20 KNOTS IN THE AFTERNOON. * PEAK SEAS: 5 TO 7 FEET...EXCEPT 3 TO 5 FEET APALACHEE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 17-GOULD
988 WHUS72 KTAE 250947 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 447 AM EST SAT FEB 25 2012 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON FOR THE NEARSHORE WATERS... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH LATE SUNDAY NIGHT FOR THE OFFSHORE LEGS... .WITH A STRONG PRESSURE GRADIENT REMAINING IN PLACE FOR MUCH OF THE WEEKEND AND INTO THE EARLY HOURS ON MONDAY...IT NOW APPEARS AS THOUGH SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE OVER THE OFFSHORE LEGS FOR SEVERAL MORE PERIODS...SO HAVE LENGTHENED THIS PORTION OF THE ADVISORY UNTIL MONDAY MORNING. OVER THE NEARSHORE LEGS...WILL LET THE SMALL CRAFT ADVISORY EXPIRE AT 1 PM EST...BUT THERE COULD BE PERIODS BETWEEN NOW AND EARLY MONDAY WHERE CONDITIONS MAY WARRANT THE RE-ISSUANCE OF ANOTHER ADVISORY. AT THE VERY LEAST... SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION OVER THE NEARSHORE LEGS THROUGH THE REMAINDER OF THE WEEKEND. GMZ730-750-755-765-251800- /O.CON.KTAE.SC.Y.0012.000000T0000Z-120225T1800Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 447 AM EST SAT FEB 25 2012 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * PEAK WINDS: NORTH 20 TO 25 KNOTS AND GUSTY BECOMING NORTHEAST AT 15 TO 20 KNOTS IN THE AFTERNOON. * PEAK SEAS: 5 TO 7 FEET...EXCEPT 3 TO 5 FEET APALACHEE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ770-775-251800- /O.CON.KTAE.SC.Y.0012.000000T0000Z-120227T0600Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 447 AM EST SAT FEB 25 2012 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY. * PEAK WINDS: NORTH 20 TO 25 KNOTS AND GUSTY. * PEAK SEAS: 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 17-GOULD
541 WHUS72 KTAE 251625 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1125 AM EST SAT FEB 25 2012 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON FOR THE NEARSHORE WATERS... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH LATE SUNDAY NIGHT FOR THE OFFSHORE LEGS... .WITH A STRONG PRESSURE GRADIENT REMAINING IN PLACE FOR MUCH OF THE WEEKEND AND INTO THE EARLY HOURS ON MONDAY...IT APPEARS AS THOUGH SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE OVER THE OFFSHORE LEGS FOR SEVERAL MORE PERIODS. OVER THE NEARSHORE LEGS...WILL LET THE SMALL CRAFT ADVISORY EXPIRE AT 1 PM EST...BUT THERE COULD BE PERIODS BETWEEN NOW AND EARLY MONDAY WHERE CONDITIONS MAY WARRANT THE RE-ISSUANCE OF ANOTHER ADVISORY. AT THE VERY LEAST... SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION OVER THE NEARSHORE LEGS THROUGH THE REMAINDER OF THE WEEKEND. GMZ730-750-755-765-251800- /O.CON.KTAE.SC.Y.0012.000000T0000Z-120225T1800Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 1125 AM EST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * PEAK WINDS: NORTH 20 TO 25 KNOTS AND GUSTY BECOMING NORTHEAST AT 15 TO 20 KNOTS IN THE AFTERNOON. * PEAK SEAS: 5 TO 7 FEET...EXCEPT 3 TO 5 FEET APALACHEE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ770-775-252200- /O.CON.KTAE.SC.Y.0012.000000T0000Z-120227T0600Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1125 AM EST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... * PEAK WINDS: NORTH 20 TO 25 KNOTS AND GUSTY. * PEAK SEAS: 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DVD
254 WHUS72 KTAE 252035 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 335 PM EST SAT FEB 25 2012 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH LATE SUNDAY NIGHT FOR THE OFFSHORE LEGS... .WITH A STRONG PRESSURE GRADIENT REMAINING IN PLACE FOR MUCH OF THE WEEKEND AND INTO THE EARLY HOURS ON MONDAY...IT APPEARS AS THOUGH SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE OVER THE OFFSHORE LEGS FOR SEVERAL MORE PERIODS. OVER THE NEARSHORE LEGS...SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION THROUGH THE REMAINDER OF THE WEEKEND. GMZ770-775-260830- /O.CON.KTAE.SC.Y.0012.000000T0000Z-120227T0600Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 335 PM EST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... * PEAK WINDS: NORTHEAST AROUND 20 KNOTS TONIGHT BECOMING EAST AROUND 20 KNOTS ON SUNDAY. * PEAK SEAS: 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DVD
613 WHUS72 KTAE 260246 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 946 PM EST SAT FEB 25 2012 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH LATE SUNDAY NIGHT FOR THE OFFSHORE WATERS... .WITH A STRONG PRESSURE GRADIENT REMAINING IN PLACE FOR MUCH OF THE WEEKEND AND INTO THE EARLY HOURS ON MONDAY...IT APPEARS AS THOUGH SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE OVER THE OFFSHORE LEGS FOR SEVERAL MORE PERIODS. OVER THE NEARSHORE LEGS... SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION THROUGH THE REMAINDER OF THE WEEKEND. GMZ770-775-260930- /O.CON.KTAE.SC.Y.0012.000000T0000Z-120227T0600Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 946 PM EST SAT FEB 25 2012 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY. * PEAK WINDS: NORTHEAST AROUND 20 KNOTS TONIGHT BECOMING EAST AROUND 20 KNOTS ON SUNDAY. * PEAK SEAS: 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DVD/MOORE
326 WHUS72 KTAE 260821 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 321 AM EST SUN FEB 26 2012 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THIS EVENING FOR THE OFFSHORE LEGS OF THE COASTAL WATERS... .SMALL CRAFT ADVISORY LEVEL CONDITIONS WILL CONTINUE OVER THE OFFSHORE LEGS TODAY WITH CAUTIONARY CONDITIONS NEARSHORE. SINCE IT NOW APPEARS THAT PRESSURE GRADIENT WILL RELAX A BIT SOONER THAN WAS EARLIER EXPECTED...DECIDED TO END THE ADVISORY AT 7 PM EST TONIGHT INSTEAD OF 1 AM EST MONDAY MORNING. THEREAFTER...ONLY LIGHT TO MODERATE WINDS AND SEAS ARE EXPECTED TO DOMINATE THE COASTAL WATERS FOR MUCH OF THE REMINDER OF THE WEEK. GMZ770-775-261600- /O.EXT.KTAE.SC.Y.0012.000000T0000Z-120227T0000Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 321 AM EST SUN FEB 26 2012 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 7 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST THIS EVENING. * PEAK WINDS: EAST AROUND 20 KNOTS. * PEAK SEAS: 4 TO 6 FEET BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 17-GOULD
111 WHUS72 KTAE 261435 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 935 AM EST SUN FEB 26 2012 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THIS EVENING FOR THE OFFSHORE LEGS OF THE COASTAL WATERS... .SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE WELL OFFSHORE TODAY...WITH EXERCISE CAUTION LEVELS NEARSHORE. WINDS AND SEAS WILL DECREASE BELOW ADVISORY LEVELS TONIGHT. GMZ770-775-262130- /O.CON.KTAE.SC.Y.0012.000000T0000Z-120227T0000Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 935 AM EST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * PEAK WINDS: AROUND 20 KNOTS WITH GUSTS AROUND 30 KNOTS. * PEAK SEAS: 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOURNIER
909 WHUS72 KTAE 262002 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 302 PM EST SUN FEB 26 2012 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THIS EVENING FOR THE OFFSHORE LEGS OF THE COASTAL WATERS... .SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE WELL OFFSHORE UNTIL THIS EVENING...WITH EXERCISE CAUTION LEVELS NEARSHORE. WINDS AND SEAS WILL DECREASE BELOW ADVISORY LEVELS TONIGHT. GMZ770-775-270000- /O.CON.KTAE.SC.Y.0012.000000T0000Z-120227T0000Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 302 PM EST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * PEAK WINDS: AROUND 20 KNOTS. * PEAK SEAS: 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 23, 8:45 PM EST, 8 hours 3 minutes earlier.
Area forecast discussion, Feb 23, 8:45 PM EST, 8 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 845 PM EST Thu Feb 23 2012 .SYNOPSIS... AT UPPER LEVELS... The large scale longwave pattern remains highly progressive. This is highlighted by ridging across extreme Ern Pac/West Coast, closed low over Baja Ca, trough from Dakota/Montana swwd to KS and near zonal flow or weak ridging over Ern states. During the next 24 hrs, strong shortwave will dig into Pac Coast. This in turn amplifies downstream trough will will shift east of MS Valley while closed low begins to accelerate more rapidly toward the wrn Gulf. AT LOWER LEVELS... Main features this eve are low over Lwr MS Valley with cold front swd across Nrn TX. Weak high pressure over local region. During the next 24 hrs, assocd with upper trough, strong low will move into OH Valley/Lwr Great Lakes region dragging trailing cold front SEWD reaching the Ern Gulf region in the morning and the E coast during the eve. It should cross a line from Albany thru Panama City by early afternoon and to Tallahassee by mid aftn. Ahead of front, moistening in the warm sector aided by very strong SWLY deep layer flow with increasing winds aloft and speed shear but also unidirectional shear should support a squall line with strong to possibly severe storms with damaging winds and possibly hail the primary threat. Models show squall moving thru SE Al 8-9am EST and across Tallahassee noon-1 pm EST. However, main forcing will remain N of CWA so unlike the recent Saturday night event, the potential for organized severe storms is limited. Storm Prediction Center has all but our SE Big Bend in a "Slight Risk" for severe storms. Any storms or showers should be fast moving thus duration will be brief so expect basin average of only about 1/4 inch and no flooding concerns. Next shift will provide more details. Front should clear our area by mid-eve with some post frontal rain lingering into Fri eve. Then, much cooler and drier air in its wake as strong high pressure builds to our n. Non-zero wind speeds and at least some high level clouds should limit the freeze potential. .SHORT TERM...Tonight thru early Friday A cloudy and warm night is expected with southwesterly winds continuing to advect Gulf moisture northward ahead of an approaching cold front. Precip assocd with front may reach extreme wrn counties by sunrise and will go with chc pops there. With abundant cloud cover and southerly flow, low temperatures will be well above normal once again with mid 60s common or about 20 degrees milder than normal. Although winds will likely remain elevated enough to prevent widespread fog tonight, areas of advection fog is possible over the coastal waters around Apalachee Bay as well as portions of the southeast big bend and south central Georgia. will go with areas of fog here, locally dense and this needs to be monitored in case fog becomes widespread. && .AVIATION... Currently, VFR conditions prevail for KABY and KDHN while MVFR ceilings are found in KTLH and KVLD, and IFR ceilings at KECP. Overnight, ceilings will lower to IFR at all terminals with MVFR/IFR visibilities in fog for KECP, KTLH, and KVLD. Conditions will not improve much tomorrow as low ceilings will remain in place until a cold front clears the region from west to east. Showers and isolated thunderstorms are likely with the front, with strong winds likely within thunderstorms. Behind the front, winds will turn northerly with gusts between 20 and 30 knots possible. && .MARINE... Winds and seas may briefly approach advisory levels over our western marine zone(s) late tonight, but for now we will stick with winds (and for the western waters seas) increasing to exercise caution levels thru Friday. Advisory conditions are much more likely Friday night and Saturday in offshore winds behind the cold front. In fact, advisory conditions could persist into Sunday. && .TAE WATCHES/WARNINGS/ADVISORIES... AL...None. GA...None. FL...None. GM...None. && BLOCK/HARRIGAN
Hazardous weather outlook, Feb 23, 8:30 PM EST, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 830 PM EST THU FEB 23 2012 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-250130- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 830 PM EST THU FEB 23 2012 /730 PM CST THU FEB 23 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ASSOCIATED WITH A COLD FRONT AND SQUALL LINE MAY REACH THE WESTERN MOST COUNTIES BY SUNRISE BUT SEVERE WEATHER IS NOT EXPECTED. AREAS OF FOG...SOME LOCALLY DENSE IS FORECAST TO DEVELOP AFTER MIDNIGHT. THE FOCUS WILL BE ACROSS THE SOUTHEAST BIG BEND AND ADJACENT WATERS AS WELL AS NEIGHBORING GEORGIA COUNTIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SHOWERS AND ISOLATED THUNDERSTORMS WILL CROSS THE AREA ASSOCIATED WITH A COLD FRONT DURING FRIDAY MORNING AND AFTERNOON. A FEW OF THESE STORMS MAY BECOME SEVERE...ESPECIALLY WEST OF THE APALACHICOLA RIVER...WITH WIND DAMAGE THE GREATEST THREAT. HOWEVER SIGNIFICANT SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. IN ITS WAKE...OFFSHORE WINDS WILL BE BREEZY AND GUSTY CREATING HAZARDOUS CONDITIONS FOR MARINERS THROUGH SATURDAY. ANOTHER CHANCE OF RAIN IF FORECAST SUNDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 3:58 AM EST | Rip Current Statement | TAE | Bay, Gulf, Walton | 15 hr |
| Feb 24, 5:59 AM EST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 14 hr |
| Feb 24, 11:45 AM EST | Severe Thunderstorm Warning | TAE | Jackson | 30 min |
| Feb 24, 12:21 PM EST | Severe Thunderstorm Warning | TAE | Bay, Walton, Washington | 39 min |
| Feb 24, 12:28 PM EST | Special Marine Warning | TAE | 105 min | |
| Feb 24, 12:59 PM EST | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Jackson, Washington | 31 min |
| Feb 24, 2:16 PM EST | Severe Thunderstorm Warning | TAE | Jefferson, Leon | 29 min |
| Feb 24, 12:07 PM EST | Severe Thunderstorm Warning | TAE | Baker, Decatur, Grady, Miller, Mitchell, Seminole | 38 min |
| Feb 24, 12:41 PM EST | Severe Thunderstorm Warning | TAE | Baker, Decatur, Grady, Mitchell | 34 min |
| Feb 24, 12:57 PM EST | Tornado Warning | TAE | Colquitt, Mitchell | 33 min |
| Feb 24, 1:11 PM EST | Severe Thunderstorm Warning | TAE | Colquitt, Cook, Mitchell, Tift, Worth | 49 min |
| Feb 24, 1:28 PM EST | Tornado Warning | TAE | Colquitt, Cook | 32 min |
| Feb 24, 1:40 PM EST | Severe Thunderstorm Warning | TAE | Colquitt, Mitchell | 50 min |
| Feb 24, 1:45 PM EST | Tornado Warning | TAE | Berrien, Colquitt, Cook, Tift | 17 min |
| Feb 24, 1:58 PM EST | Severe Thunderstorm Warning | TAE | Decatur, Grady, Mitchell, Thomas | 30 min |
| Feb 24, 2:02 PM EST | Severe Thunderstorm Warning | TAE | Colquitt, Cook, Tift, Worth | 28 min |
| Feb 24, 2:21 PM EST | Severe Thunderstorm Warning | TAE | Berrien, Colquitt, Cook, Irwin, Tift | 39 min |
| Feb 24, 3:49 PM EST | Severe Thunderstorm Warning | TAE | Lanier, Lowndes | 26 min |
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.